# SDR DALA2021110206763

- Difficulty date: October 29, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 77,107 hours, 32,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 3L SLIDE LIGHT NOT ILLUMINATING WHEN DOOR IS ARMED. CORRECTIVE ACTION: RELAMPED 3L DOOR SLIDE ARMED LIGHT. OPS TEST GOOD. (1999790)
